# SDR HEEA087292

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- Aircraft time: 3,931 hours
- Engine: Allsn 250C47B
- System (JASC): 6710 · Main Rotor Control
- Part: Bolt
- Condition: Elongated
- Location: Bellcrank
- Component: Bellcrank
- Component part number: 407001732101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LONG TUBE BOLT HOLE OUT OF ROUND. TO BE SENT TO MFG.
